# SDR MASA200800433

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 8,792 hours, 6,960 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2712 CMH-CLT, FIRE SYSTEM FAULT STATUS MESSAGE IN FLIGHT.  MESSAGE ILLUMINATED, THEN EXTINGUISHED SHORTLY AFTER APPEARING.  MX PERFORMED FIRE SYSTEM OPS CHECK, SYSTEM OPS GOOD.
